# SDR SIMA20140602001

- Difficulty date: June 2, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 24,219 hours, 20,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER THE SERVICE DOOR WILL NOT LIGHT UP DURING THE TEST.  SECURED CONNECTORS IAW AMM 33-50-14.  OPERATIONS CHECKED GOOD AT THIS TIME.
